On ky fan's minimax principle

Tarafdar E. and Thompson H.B. (1978) On ky fan's minimax principle. Journal of the Australian Mathematical Society, 26 2: 220-226. doi:10.1017/S144678870001171X


Author Tarafdar E.
Thompson H.B.
Title On ky fan's minimax principle
Journal name Journal of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1446-8107
Publication date 1978-01-01
Sub-type Article (original research)
DOI 10.1017/S144678870001171X
Open Access Status Not yet assessed
Volume 26
Issue 2
Start page 220
End page 226
Total pages 7
Subject 2600 Mathematics
Abstract A generalized version of the Knaster-Kuratowski-Mazurkiewicz theorem is obtained and used to generalize Ky Fan's minimax principle. This result is applied to a variational inequality.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 5 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 30 Aug 2016, 14:00:36 EST by System User